Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jun 20, 2021, 6:09 AM EDT for Lafayette County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 6:09 AM EDT (10:09 UTC)
- Expired
- Jun 20, 2021, 7:00 AM EDT
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
County Lafayette County, FL
The radar
The Moody AFB radar (KVAX), 78 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1506 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted.
408
WWUS82 KTAE 201009
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
609 AM EDT Sun Jun 20 2021
FLZ019-028-029-201100-
Inland Taylor FL-Madison FL-Lafayette FL-
609 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE...EAST
CENTRAL TAYLOR AND SOUTHEASTERN MADISON COUNTIES UNTIL 700 AM EDT...
At 608 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Perry, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Pinland, Townsend, Chancey, Smith, Buckville, Carbur, Athena, Day,
Fenholloway and Mayo Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 AM EDT for Big Bend of
Florida.
LAT...LON 2990 8342 3002 8357 3042 8322 3042 8319
3039 8317 3037 8319 3035 8319 3035 8321
3031 8321 3029 8323 3026 8324 3025 8325
3025 8324 3024 8325 3023 8324 3018 8325
3017 8323 3011 8323 3010 8318 3010 8317
TIME...MOT...LOC 1008Z 222DEG 31KT 3002 8344
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:45 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 20, 3:45 AM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
345 AM EDT Sun Jun 20 2021
.NEAR TERM [Through Tonight]...
Tropical Depression Claudette was moving across central Alabama and
will track into Georgia this morning. This will result in showers
and thunderstorms continuing through the day as rainbands from the
system move across the region. As Claudette continues to move east
northeast tonight, precipitation will decrease across the region.
The main focus across the CWA is the potential for a few tornadoes
as the rainbands from Claudette continue to move across the region.
Latest mesoanalysis shows 0-1km helicity values of 150-200 and 0-1km
shear of 30-40kts across the tri-state region. Over the past few
hours have seen multiple areas of weak rotation on radar and this
threat will continue through today. In addition to the tornado
threat, localized areas of heavy rain will are possible today with
the rainbands. We already saw some training overnight that led to
localized flooding and this threat will continue through the day
before decreasing tonight as the precipitation diminishes. The Flash
Flood Watch remains in effect for today. Gusty winds will also
persist through the day as the tight pressure gradient remains in
place.
While activity diminishes by tonight, except for potentially the far
northeast portion of southwest Georgia, a few showers and
thunderstorms will be possible by Monday morning across the Gulf
waters and along the coast.
.SHORT TERM [Monday Through Tuesday]...
This period looks wet and sloppy, particularly Tuesday.
By the start of Monday, Claudette will be exiting E-NE off the
North Carolina coast.
An upper trough is currently digging out of Canada into the
Northern Plains. It will carve out an upper trough over the
eastern U.S.. A cold front will sag south into Alabama and Georgia
on Tuesday. Meanwhile the southern stream shortwave that is
currently moving across northern Mexico toward deep south Texas
will phase with the upper trough and pass across the forecast area
on Tuesday. Precipitable Water (PW) values will still be in
excess of 2" on Tue, so there will be a richly moist air mass upon
which these forcing mechanisms can act.
So after a relative lull in activity on Monday, showers and
thunderstorms will start to pick up again on Monday night and peak
on Tuesday. Tuesday could be a wash-out day for parts of the area.
.LONG TERM [Tuesday Night Through Sunday]...
The broad upper trough over the eastern U.S. will start to lift
northward and exit late Wednesday, orphaning the low-level front
over southern Alabama and Georgia. So the leftover boundary will
act as a focus, but deep-layer shear will decrease and lose its
ability to aid in convective organization. Plus, some mid-level
warming will start to add some modest capping and reduce
convective coverage from Tuesday's peak.
Little change in the pattern is expected from Thursday through
Sunday. A weakness in the subtropical ridge will exist over the
forecast area. Precipitable Water values will run at or a little
moister than normal. Low-level southeast flow will prevail. All
things considered, it looks like a fairly classic summer pattern.
Rain chances will run near or a little above normal.
&&
.AVIATION...
[Through 06Z Monday]
Bands of showers and isolated thunderstorms associated with Tropical
Depression Claudette continue to move across the TAF sites this
morning. Gusty winds are expected within these bands to around 25kts
but a few higher gusts are also possible. Activity will continue
into the early afternoon. Generally MVFR cigs are expected this
morning with improvement to VFR by late morning.
&&
.MARINE...
Tropical Depression Claudette will pass east across North Georgia
today, crossing South Carolina this evening and then exiting off
the North Carolina coast on Monday. Southwest breezes across the
waters will decrease. In the wake of Claudette, a flat
subtropical ridge axis will build westward across Central Florida
on Tuesday, lifting north into Georgia on Thursday and Friday.
Breezes will become southeasterly.
&&
.FIRE WEATHER...
Tropical Depression Claudette will track across Alabama and Georgia
today, allowing for high rain chances across the tri-state region as
rainbands associated with the system move through the area. This
will help to keep RH values above critical thresholds, however winds
will be gusty today. High dispersion values are borderline across
the tri-state region today.
&&
.HYDROLOGY...
Rainfall so far has been insufficient to cause river flooding,
though rises are certainly taking place. Moving forward,
localized flash flooding is still possible. This is especially
true along the Forgotten Coast, where training cells will lead to
the additional rainfall totals of up to 4 or 5 inches.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 87 74 89 72 84 / 80 30 60 40 80
Panama City 85 76 86 75 83 / 70 30 60 60 80
Dothan 87 73 86 72 81 / 60 20 60 60 80
Albany 86 74 89 73 82 / 80 40 60 40 80
Valdosta 86 72 89 72 85 / 80 20 50 30 70
Cross City 86 75 88 74 86 / 60 30 50 30 70
Apalachicola 85 76 85 75 83 / 80 30 60 50 70
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EDT /3 AM CDT/ early this morning
for Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 5 PM EDT /4 PM CDT/ this afternoon
for Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Fieux
SHORT TERM...Haner
LONG TERM...Haner
AVIATION...Fieux
MARINE...Haner
FIRE WEATHER...Haner
HYDROLOGY...HanerIn the hours before
Special weather statement, Jun 20, 3:23 AM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
323 AM EDT Sun Jun 20 2021
ALZ065>067-GAZ121-200830-
Dale AL-Henry AL-Coffee AL-Clay GA-
323 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...EAST CENTRAL
COFFEE AND SOUTHWESTERN CLAY COUNTIES UNTIL 430 AM EDT/330 AM CDT/...
At 323 AM EDT/223 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southeast of Blue
Springs State Park to 11 miles southeast of Ariton to near Ozark to
near New Brockton. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Daleville, Abbeville, Fort Gaines, Headland, Enterprise, Fort Rucker,
Ozark, Midland City, Level Plains, Newton, New Brockton, Pinckard,
Newville, Napier Field, Haleburg, Shorterville, Hunt Field,
Waterford, Hooper Stage Field and Gerald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3142 8580 3156 8565 3162 8552 3164 8494
3162 8494 3162 8489 3149 8502 3152 8503
3152 8504 3151 8505 3147 8507 3144 8507
3138 8513 3126 8575 3135 8602
TIME...MOT...LOC 0723Z 257DEG 41KT 3161 8541 3153 8554 3142 8561 3132
8593
72-BUNKERLocal storm report, Jun 20, 3:27 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
327 AM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM MARINE TSTM WIND 1 SE BEACON HILL 29.92N 85.38W
06/20/2021 M39 MPH GULF FL MESONET
THE MESONET STATION AT THE GULF VETERANS
MEMORIAL PARK RECORDED A WIND GUST OF 39
MPH.
&&
LFSpecial weather statement, Jun 20, 3:59 AM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
359 AM EDT Sun Jun 20 2021
ALZ067-GAZ120>122-124-200830-
Henry AL-Quitman GA-Randolph GA-Terrell GA-Clay GA-
359 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY...NORTHERN CLAY...
RANDOLPH...QUITMAN AND NORTHWESTERN TERRELL COUNTIES UNTIL 430 AM
EDT/330 AM CDT/...
At 359 AM EDT/259 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles south of Lumpkin to
near Abbeville. Movement was northeast at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Fort Gaines, Cuthbert, Georgetown, Shellman, Parrott, Walter F.
George Lock And Dam, Wire Bridge, Walter F George Lake, Bonapartes
Retreat, Edwin, Standleys Store, Carnegie, Watson Crossroads,
Scottsboro Crossroads, Double Bridges, Crossroads, Ricks Place,
Pecan, Randolph Co A/p and Thomas Mill Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3197 8495 3195 8496 3192 8491 3192 8445
3196 8444 3193 8440 3162 8474 3160 8542
3171 8542 3170 8522 3174 8520 3177 8516
3177 8512 3178 8514 3189 8513 3194 8508
3199 8507
TIME...MOT...LOC 0759Z 244DEG 38KT 3193 8476 3152 8526Local storm report, Jun 20, 4:11 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 AM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM MARINE TSTM WIND 1 ESE TYNDALL AFB 30.07N 85.56W
06/20/2021 E40 MPH BAY FL ASOS
40 MPH MEASURED WIND GUST AT KPAM ASOS
STATION.
&&
EBSpecial weather statement, Jun 20, 4:24 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
424 AM EDT Sun Jun 20 2021
FLZ014-015-017-026-027-114-115-118-127-200930-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-
Coastal Jefferson FL-Inland Gulf FL-Coastal Franklin FL-
Inland Wakulla FL-Leon FL-Coastal Gulf FL-
424 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GULF...WAKULLA...
SOUTHEASTERN LIBERTY...SOUTHEASTERN LEON AND FRANKLIN COUNTIES UNTIL
530 AM EDT/430 AM CDT/...
At 424 AM EDT/324 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 21 miles east of Stonemill
Creek to 11 miles northwest of Carrabelle to near Apalachicola to 9
miles south of Port St. Joe. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Carrabelle, St. Marks, Eastpoint, Apalachicola, Woodville,
Crawfordville, St George Island, Wakulla, Franklin, Sopchoppy, Jewel
Fire Tower, Shadeville, Leon Sinks, Royal Bluff, Wakulla Springs, St
George Island St Pk, Cape San Blas, Eight Mile Pond, Beverly and
Panacea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
Big Bend of and the Panhandle of Florida.
LAT...LON 2965 8539 2972 8546 2984 8514 2997 8494
3018 8492 3041 8414 3028 8407 3019 8407
3019 8403 3000 8421 2999 8426 2993 8427
2958 8503
TIME...MOT...LOC 0824Z 252DEG 31KT 3014 8482 3000 8476 2979 8498 2968
8528Special weather statement, Jun 20, 6:09 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
609 AM EDT Sun Jun 20 2021
FLZ019-028-029-201100-
Inland Taylor FL-Madison FL-Lafayette FL-
609 AM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE...EAST
CENTRAL TAYLOR AND SOUTHEASTERN MADISON COUNTIES UNTIL 700 AM EDT...
At 608 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Perry, moving northeast at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Pinland, Townsend, Chancey, Smith, Buckville, Carbur, Athena, Day,
Fenholloway and Mayo Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 AM EDT for Big Bend of
Florida.
LAT...LON 2990 8342 3002 8357 3042 8322 3042 8319
3039 8317 3037 8319 3035 8319 3035 8321
3031 8321 3029 8323 3026 8324 3025 8325
3025 8324 3024 8325 3023 8324 3018 8325
3017 8323 3011 8323 3010 8318 3010 8317
TIME...MOT...LOC 1008Z 222DEG 31KT 3002 8344The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:13 PM EDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 47 min |
| Jun 19, 9:03 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 42 min |
| Jun 19, 9:39 PM EDT | Special Marine Warning | TAE | 114 min | |
| Jun 19, 10:14 PM EDT | Special Weather Statement | TAE | Bay, Calhoun, Jackson, Washington | 61 min |
| Jun 19, 10:31 PM EDT | Areal Flood Advisory | TAE | Bay, Washington | 3 hr |
| Jun 19, 10:39 PM EDT | Special Marine Warning | TAE | 96 min | |
| Jun 19, 11:10 PM EDT | Special Weather Statement | TAE | Calhoun, Jackson | 80 min |
| Jun 20, 12:13 AM EDT | Special Marine Warning | TAE | 47 min | |
| Jun 20, 12:41 AM EDT | Special Weather Statement | TAE | Franklin | 49 min |
| Jun 20, 12:52 AM EDT | Special Marine Warning | TAE | 53 min | |
| Jun 20, 12:59 AM EDT | Special Marine Warning | TAE | 46 min | |
| Jun 20, 1:34 AM EDT | Special Weather Statement | TAE | Leon | 41 min |
| Jun 20, 1:42 AM EDT | Special Marine Warning | TAE | 93 min | |
| Jun 20, 3:18 AM EDT | Special Marine Warning | TAE | 27 min | |
| Jun 20, 3:20 AM EDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf | 70 min |
| Jun 20, 3:43 AM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 4:18 AM EDT | Special Marine Warning | TAE | 87 min | |
| Jun 20, 4:24 AM EDT | Special Weather Statement | TAE | Wakulla | 66 min |
| Jun 20, 5:43 AM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 6:00 AM EDT | Special Marine Warning | TAE | 60 min | |
| Jun 20, 6:18 AM EDT | Areal Flood Advisory | TAE | Bay, Calhoun, Gulf, Liberty | 3 hr |
| Jun 20, 6:47 AM EDT | Special Marine Warning | TAE | 88 min | |
| Jun 20, 7:27 AM EDT | Special Marine Warning | TAE | 31 min | |
| Jun 20, 8:12 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 20, 8:16 AM EDT | Special Marine Warning | TAE | 72 min | |
| Jun 20, 8:22 AM EDT | Special Weather Statement | TAE | Wakulla | 38 min |
| Jun 20, 8:50 AM EDT | Special Weather Statement | TAE | Jefferson, Taylor | 40 min |
| Jun 20, 9:01 AM EDT | Special Weather Statement | TAE | Gulf | 44 min |
| Jun 20, 9:15 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 9:50 AM EDT | Special Weather Statement | TAE | Gulf | 40 min |
| Jun 20, 10:19 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 20, 11:10 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 11:24 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 11:26 AM EDT | Special Weather Statement | TAE | Taylor | 49 min |
| Jun 20, 11:57 AM EDT | Special Weather Statement | TAE | Dixie | 48 min |
| Jun 20, 11:59 AM EDT | Special Marine Warning | TAE | 93 min | |
| Jun 20, 12:24 PM EDT | Special Weather Statement | TAE | Lafayette | 51 min |
| Jun 20, 2:05 PM EDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 6:50 PM EDT | Special Marine Warning | TAE | 85 min | |
| Jun 19, 8:46 PM EDT | Special Weather Statement | TAE | Clay, Quitman | 59 min |
| Jun 19, 9:42 PM EDT | Special Weather Statement | TAE | Calhoun, Clay, Early, Miller, Randolph, Seminole and 1 more | 63 min |
| Jun 19, 10:41 PM EDT | Special Weather Statement | TAE | Calhoun, Dougherty, Early, Lee, Terrell | 64 min |
| Jun 20, 3:05 AM EDT | Special Weather Statement | TAE | Quitman | 55 min |
| Jun 20, 3:23 AM EDT | Special Weather Statement | TAE | Clay | 67 min |
| Jun 20, 3:59 AM EDT | Special Weather Statement | TAE | Clay, Quitman, Randolph | 31 min |
| Jun 20, 5:08 AM EDT | Tornado Warning | TAE | Early | 17 min |
| Jun 20, 5:56 AM EDT | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 34 min |
| Jun 19, 8:06 PM EDT | Special Weather Statement | TAE | Dale, Henry | 39 min |
| Jun 20, 12:31 AM EDT | Special Weather Statement | TAE | Coffee | 59 min |
| Jun 20, 1:28 AM EDT | Special Weather Statement | TAE | Coffee | 62 min |
| Jun 20, 2:21 AM EDT | Special Weather Statement | TAE | Coffee | 69 min |
| Jun 20, 2:43 AM EDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 32 min |
| Jun 20, 4:55 AM EDT | Tornado Warning | TAE | Dale, Geneva, Houston | 35 min |
| Jun 20, 5:29 AM EDT | Tornado Warning | TAE | Geneva, Houston | 31 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.